# SDR IPXA2025082158064

- Difficulty date: August 13, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 35,049 hours, 20,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMEGED P/N 144N5361-12 FABRICATED NEW FLOOR PANEL P/N 144N5361-12 PER SREO-9692-REQ001.
